Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 111, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 20, 2007, 8:05 PM CDT for Geneva County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2007, 8:05 PM CDT (01:05 UTC)
- Expired
- Jul 20, 2007, 8:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Geneva County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2589 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 210105
SVRTAE
ALC061-210145-
/O.NEW.KTAE.SV.W.0111.070721T0105Z-070721T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
805 PM CDT FRI JUL 20 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GENEVA COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF GENEVA...
* UNTIL 845 PM CDT
* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAMSON...OR ABOUT 9 MILES WEST OF GENEVA...AND MOVING EAST AT 10
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GENEVA BY 845 PM CDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3120 8579 3101 8579 3101 8606 3103 8611
3114 8613 3118 8599 3119 8587 3120 8586
$$
85-GIBBS1 follow-up statement
000
WWUS52 KTAE 210134
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
932 PM EDT FRI JUL 20 2007
ALC061-210145-
/O.CON.KTAE.SV.W.0111.000000T0000Z-070721T0145Z/
GENEVA AL-
832 PM CDT FRI JUL 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL GENEVA COUNTY...
AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS.
THIS STORM WAS LOCATED NEAR SELLERSVILLE...OR ABOUT 8 MILES
NORTHWEST OF GENEVA...MOVING SOUTHEAST AT 10 MPH.
IN ADDITION TO DAMAGING WINDS...NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3120 8579 3101 8579 3101 8606 3103 8611
3114 8613 3118 8599 3119 8587 3120 8586
$$
85-GIBBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:54 PM CDT, 6 hours 11 minutes earlier.
Area forecast discussion, Jul 20, 1:54 PM CDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EDT FRI JUL 20 2007
.SHORT TERM...IMPRESSIVE JULY SHORTWAVE ROTATING INTO THE BASE OF
THE PERSISTENT EASTERN CONUS TROUGH. LINE OF STRONG TO SEVERE
THUNDERSTORMS HAS DEVELOPED AHEAD OF THE SHORTWAVE AND IS PUSHING
SOUTH THROUGH CENTRAL GEORGIA ATTM. PLENTY OF INSTABILITY ACROSS
SOUTH GEORGIA THIS AFTERNOON SHOULD ALLOW THESE STORMS TO CONTINUE
TO MOVE SOUTH INTO THE CWA LATE THIS AFTERNOON INTO THE EVENING.
SOME SEVERE STORMS EXPECTED WITH THIS LINE WITH THE MAIN THREAT
OF DAMAGING WINDS.
EXPECT LINE TO CONTINUE SOUTH OVERNIGHT PUSHING INTO THE PANHANDLE
AND BIG BEND LATE IN THE EVENING OR OVERNIGHT. COULD SEE SOME
STRONG STORMS IN THESE AREAS BUT THREAT NOT QUITE AS GREAT WITH
LOSS OF DAYTIME HEATING AND A BIT LOWER INSTABILITY OVER THE BIG
BEND.
STRONG SHORTWAVE WILL PUSH SOUTH INTO THE COASTAL WATERS SATURDAY
MORNING WITH SOME DRY AIR MOVING INTO THE NORTHERN TWO THIRDS OF
THE CWA. THIS WILL KEEP BEST RAIN CHANCES OVER SOUTHERN PORTIONS OF
THE AREA FOR SATURDAY. BY SUNDAY...DRY AIR WILL STILL BE IN PLACE
OVER MUCH OF CWA...BUT SHORTWAVES CONTINUING TO ROTATE THROUGH
THE BASE OF THE TROUGH WILL PROVIDE A TRIGGER FOR AFTERNOON
CONVECTION OVER MAINLY THE EASTERN PORTION OF THE CWA.
.LONG TERM...BASE OF TROUGH EXPECTED TO CUTOFF BY EARLY NEXT WEEK
AND SLOWLY RETROGRADE WEST THROUGH THE OHIO VALLEY. THIS WILL
CONTINUE TO ALLOW FOR WEAK DISTURBANCE TO MOVE ACROSS THE
AREA...BUT WITH DEEP LAYER MOISTURE A LITTLE BELOW NORMAL...WILL
NOT HAVE MORE THAN CHANCE POPS IN THE FORECAST.
&&
.AVIATION...VFR CONDITIONS CONTINUE AT ALL TERMINALS THIS AFTERNOON.
A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 9 PM EDT FOR MUCH
OF SOUTHWEST AND SOUTH-CENTRAL GA INCLUDING KABY AND JUST NORTH OF
KVLD. LINE OF STORMS WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE
WINDS AND LARGE HAIL WILL CONTINUE TO MOVE SOUTH ACROSS AL AND GA
INTO THE EARLY EVENING HOURS REACHING KDHN TO KABY DURING THE EARLY
TO MID EVENING. ELSEWHERE LOOK FOR A SCT-BKN CU FIELD WITH MORE
ISOLATED SHOWERS AND STORMS DEVELOPING ALONG THE SEA-BREEZE FROM
KPFN TO KTLH. AREA OF SHOWERS AND STORMS WITH STILL THE CHANCE FOR
GUSTY WINDS AND SMALL HAIL WILL EXPAND SOUTH TOWARD KVLD DURING THE
MIDDLE AND LATE EVENING HOURS. AT THIS TIME GREATEST CHANCE OF
STORMS ACROSS FLORIDA AFTER EARLY EVENING SEA-BREEZE ACTIVITY
DIMINISHES WILL BE FROM KTLH AND EASTWARD ALONG TWEB ROUTE 112
TOWARD JACKSONVILLE. WIDELY SCATTERED SHOWERS AND LIGHTER STORMS ARE
LIKELY TO LINGER WELL INTO THE NIGHT ACROSS THE SOUTHERN FORECAST
AREA.
&&
.MARINE...WINDS AND SEAS TO GENERALLY STAY ON THE MILD SIDE. WILL
SEE AN ACTIVE MORNING OVER THE WATERS WITH CONVECTION AND LOCALLY
HIGHER WINDS AND SEAS.
&&
.FIRE WEATHER...DEWPOINT DROPPED QUICKLY THIS AFTERNOON AS
TEMPERATURES ROSE INTO THE UPPER 90S. THIS ALLOWED RH VALUES TO
DROP INTO THE 20S PROMPTING THE ISSUANCE OF A RED FLAG WARNING FOR
THE INLAND BIG BEND COUNTIES. COOLER TEMPS ON SATURDAY WILL
PREVENT RH VALUES FROM DROPPING AS LOW...SO NO HEADLINES NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 74 92 71 92 71 / 30 40 20 30 30
PANAMA CITY 78 92 76 92 76 / 20 40 20 20 20
DOTHAN 73 93 70 93 69 / 40 20 10 20 20
ALBANY 72 93 71 93 70 / 40 20 10 30 20
VALDOSTA 72 94 70 92 70 / 40 30 20 40 20
CROSS CITY 74 92 72 92 71 / 30 40 30 40 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: GADSDEN...JEFFERSON...LEON...MADISON.
GM...NONE.
&&
CAMP/MROCZKAHazardous weather outlook, Jul 20, 1:19 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EDT FRI JUL 20 2007 ALZ065>069-FLZ007>019-026>029-034-GMZ730-750-755-765-770-775- 210900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 219 PM EDT FRI JUL 20 2007 /119 PM CDT FRI JUL 20 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS ALABAMA THROUGH THE MIDDLE EVENING HOURS BEFORE REACHING NORTHERN FLORIDA LATE THIS EVENING AND OVERNIGHT. A FEW OF THESE STORMS MAY BE ON THE STRONG TO SEVERE SIDE WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A DEEPENING UPPER TROUGH AND A SURFACE COLD FRONT WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG WITH COOLER AFTERNOON TEMPERATURES TO THE REGION ON SATURDAY. A FEW OF THE STORMS MAY STILL BE ON THE STRONG SIDE ALTHOUGH THE GREATER CHANCES FOR SEVERE THUNDERSTORMS WILL FARTHER SOUTH AND EAST INTO THE FLORIDA PENINSULA. DRIER AIR WILL FILTER SOUTH ON SUNDAY INTO MONDAY WITH LIMITED RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST ALABAMA THIS EVENING. GAZ120>131-142>148-155>161-210900- QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 219 PM EDT FRI JUL 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORMS WATCH NUMBER 547 IS IN EFFECT UNTIL 9 PM EDT THIS EVENING FOR ALL BUT EXTREME SOUTHWEST AND SOUTH-CENTRAL GEORGIA. A LINE OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED TO MOVE SOUTHEAST INTO PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DURING THE EARLY EVENING HOURS. SOME OF THE THUNDERSTORMS ARE LIKELY TO BE STRONG TO SEVERE. THE MAIN CONCERN WITH THIS LINE OF THUNDERSTORMS WILL BE BOWING STORMS SEGMENTS CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ALTHOUGH THE SEVERE THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 9 PM EDT THERE IS A CHANCE THAT THE SEVERE THREAT WILL LINGER INTO THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A DEEPENING UPPER TROUGH AND A SURFACE COLD FRONT WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG WITH COOLER AFTERNOON TEMPERATURES TO THE REGION ON SATURDAY. A FEW OF THE STORMS MAY STILL BE ON THE STRONG SIDE ALTHOUGH THE GREATER CHANCES FOR SEVERE THUNDERSTORMS WILL BE FURTHER SOUTH INTO FLORIDA. DRIER AIR WILL FILTER SOUTH ON SUNDAY INTO MONDAY WITH LIMITED RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND THIS EVENING. 14-MROCZKA
In the hours before
Special weather statement, Jul 20, 6:56 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 756 PM EDT FRI JUL 20 2007 ALZ065-210045- COFFEE- 656 PM CDT FRI JUL 20 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 745 PM CDT AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF NEW BROCKTON...OR 10 MILES NORTHEAST OF ELBA...MOVING SOUTHEAST AT 10 TO 15 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jul 20, 7:13 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 813 PM EDT FRI JUL 20 2007 ALZ066-210100- DALE- 713 PM CDT FRI JUL 20 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CENTRAL AND SOUTHERN DALE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 800 PM CDT AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF ENTERPRISE...MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL BE NEAR... FORT RUCKER BY 730 PM CDT. DALEVILLE BY 740 PM CDT. NEWTON BY 800 PM CDT. SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Special weather statement, Jul 20, 7:22 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 822 PM EDT FRI JUL 20 2007 FLZ017-210100- LEON- 822 PM EDT FRI JUL 20 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST LEON COUNTY IN NORTH FLORIDA... * UNTIL 900 PM EDT AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES EAST OF TALLAHASSEE...MOVING SOUTH AT 10 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jul 20, 7:40 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 840 PM EDT FRI JUL 20 2007 FLZ007-210130- INLAND WALTON- 740 PM CDT FRI JUL 20 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY IN NORTH FLORIDA... * UNTIL 830 PM CDT AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF HOWELLS...OR 18 MILES NORTH OF DE FUNIAK SPRINGS...MOVING EAST AT 15 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jul 20, 7:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 847 PM EDT FRI JUL 20 2007 ALZ065-210145- COFFEE- 747 PM CDT FRI JUL 20 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY... * UNTIL 845 PM CDT AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF ENTERPRISE...MOVING SOUTHEAST AT 10 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jul 20, 7:53 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 853 PM EDT FRI JUL 20 2007 ALZ068-210200- GENEVA- 753 PM CDT FRI JUL 20 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA COUNTY IN SOUTHEAST ALABAMA... * UNTIL 900 PM CDT AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOWELLS...OR 18 MILES WEST OF GENEVA...MOVING EAST AT 10 TO 15 MPH. WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.